# SDR IPXA2016060304198

- Difficulty date: May 10, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Part number: NBA62622
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3CR-1, DOOR IS DENTED ON FWD.  EDGE MIDDLE OF DOOR.   REPAIRED R1 DOOR IAW EA 011-5210-01-A6284, REV I/R AND EO MD11-5210-60909-A.
